# SDR YENA2021102000697

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,060 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FWD WEB OF LOWER BEAM @ FWD CARGO COMPARTMENT DOOR CUTOUT ; REF TOMX NR 00480: R & R DAMAGED DOUBLER AT FWD CARGO COMPARTMENT DOOR CUTOUT IAW SRM 51-41-02 AND SRM 51-43-04.
